MathSciNet Relay Station
MathSciNet bibliographic data
MR849474 08B30 (08B10 16A52 20E10)
Davey, Brian A.; Kovács, L. G. Absolute subretracts and weak injectives in congruence modular varieties. Trans. Amer. Math. Soc. 297 (1986), no. 1, 181–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement